Aa
A
A
Close
Blank
Avatar universal
my side is hurting
i take 6,000 mg of acetaminophen a night in a single dose for a month now ....im feeling pains in my side, is this bad
Cancel
3 Answers
3 Answers
Page 1 of 1
1380071 tn?1279098625
Which side is it in? Acetaminophen can cause liver damage, especially if over used or used forlong periods of time. 6,000 mg is a HIGH dosage. Way more than what is recommended. If the pain continue, you NEED to see a doctor ASAP.
Comment
Cancel
1380071 tn?1279098625
Comment
Comment
Submit Comment
Avatar universal
I agree 6,000 mg of acetaminophen is way too much for a single daily does.  Alcohol even in small amounts with acetaminophen can be deadly.  Stop taking it right away and as a precaution see your doc and ask for a CBC and liver function test.

Take care.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Go see a doctor a get tested pronto, you might be destroying your liver.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
463897 tn?1448485050
Blank
MH Community Mgr commented on Bubulous's status
13 hrs ago
5986700 tn?1380794980
Blank
spider6 commented on melimeli's status
23 hrs ago
Avatar universal
Blank
Semat Hi this is nroml? there i... Comment
23 hrs ago
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Digestive Answerers
Avatar m tn
Blank
fntn
MI
144586 tn?1284669764
Blank
caregiver222
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON
317787 tn?1460223707
Blank
Dee1956
DC
Avatar m tn
Blank
me_just34
Liver Disorders Community Resources
Top Digestive Answerers
Avatar m tn
Blank
fntn
MI
144586 tn?1284669764
Blank
caregiver222
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON
317787 tn?1460223707
Blank
Dee1956
DC
Avatar m tn
Blank
me_just34